Show simple item record

dc.contributor.authorQuiceno H.R.
dc.contributor.authorArias C.
dc.date.accessioned2020-08-28T22:27:38Z
dc.date.available2020-08-28T22:27:38Z
dc.date.issued2019
dc.identifier.urihttp://hdl.handle.net/20.500.12622/3178
dc.sourceScopus
dc.source.urihttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85053778195&doi=10.1016%2fj.amc.2018.08.047&partnerID=40&md5=83d6d6bdaebc815eb80d450c001b4e65
dc.titleAnalysis of the stability and dispersion for a Riemannian acoustic wave equationspa
dc.title.alternativeApplied Mathematics and Computation
dc.typeinfo:eu-repo/semantics/article
dc.rights.accessrightsinfo:eu-repo/semantics/closedAccess
dc.identifier.doi10.1016/j.amc.2018.08.047
dc.relation.citationvolume341
dc.relation.citationstartpage288
dc.relation.citationendpage300
dc.type.versioninfo:eu-repo/semantics/publishedVersion


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

  • Artículos [930]
    Publicaciones en revistas externas al ITM

Show simple item record